MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 23GX1

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 23GX1
Catalog Number SSN100235
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the safety needle did not close all the way.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline hypodermic safety needle that resulted in a needle stick; the report stated, "rn was using new safety needle (23g) while administering covid vaccine" and "the safety needle did not close all the way and the rn was stuck when trying to place needle in the sharps container." at this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends/scar activity for the last three trend reports, and per vendor, "through sample investigation and dhr review, no abnormalities were found, the product quality meets the requirements of product specifications." the investigation results were not confirmed, and the complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo; the cause was "sample required to determine cause." the review of the last three sop-00032 trend reports has been completed, no trends were identified for the specified material number and its corresponding defect type, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 23GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50869270
Report Number1417592-2026-48818
Device Sequence Number10674538
Product Code FMF
UDI-Device Identifier10193489031959
UDI-Public10193489031959
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100235
Device Lot Number(10)89724110001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown